# SDR GTIA2024082038318

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 43,372 hours, 19,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 41697
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,337 hours, 676 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 MEGAPHONE INOP.-REPLACED R2 DOOR MEGAPHONE, REF: SPIRIT AIRLINES DRAWING # A319 EMERGENCY EQUIPMENT LAYOUT.
